# SDR SWIA97985

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER LAVATORY FLOOR PANEL SEAT TRACK IS SHOWING SIGNS OF CORROSION.  REMOVED AND REPLACED BUTT STRAP UNDER LAVATORY WITH A NEW BUTT STRAP AIW MM 51-00-00.
